Show simple item record

dc.contributor.authorPark, Jong Yeoul ( )
dc.contributor.authorPark, Sun Hye ( )
dc.date.accessioned2021-01-08T15:19:09Z
dc.date.available2021-01-08T15:19:09Z
dc.date.issued2003-08-05
dc.identifier.citationPark, J. Y., & Park, S. H. (2003). Solutions for a hyperbolic system with boundary differential inclusion and nonlinear second-order boundary damping. Electronic Journal of Differential Equations, 2003(80), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13088
dc.description.abstractIn this paper we study the existence of generalized solutions for a hyperbolic system with a discontinuous multi-valued term and nonlinear second-order damping terms on the boundary.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectDifferential inclusionsen_US
dc.subjectBoundary dampingen_US
dc.subjectGeneralized solutionen_US
dc.titleSolutions for a hyperbolic system with boundary differential inclusion and nonlinear second-order boundary dampingen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record